# SDR QXEA2009033000199

- Difficulty date: March 24, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 19,504 hours, 20,005 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4503067A
- Part serial: SPE014579
- Condition: Failed
- Part time: 8,535 hours, 10,012 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GEG - AFTER STARTING APU NOTICED SMOKE IN CABIN.  NO DEICING HAD OCCURRED.  NO PASSENGERS ON BOARD AT THE TIME.  PLACED THE APU ON MEL 49-00-1.  RETURNED TO SERVICE.  MEL CLEARED 3/25.  REMOVED APU AND INSTALLED SERVICEABLE APU IAW MTC 6492001.  RETURNED TO SERVICE.
